X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
approximation (2) 2
mathematics, applied (2) 2
theorems (2) 2
uniformly gâteaux differentiable norm (2) 2
accretive-operators (1) 1
algorithms (1) 1
analysis (1) 1
applications of mathematics (1) 1
common fixed-points (1) 1
demicompact operator (1) 1
extragradient method (1) 1
fixed point (1) 1
general system of variational inequalities (1) 1
hybrid viscosity approximation method (1) 1
iterative method (1) 1
mathematics (1) 1
mathematics, general (1) 1
nonexpansive mapings (1) 1
nonexpansive mapping (1) 1
nonexpansive-mappings (1) 1
q-uniformly smooth spaces (1) 1
sequences (1) 1
split feasibility (1) 1
sunny nonexpansive retraction (1) 1
uniform convexity (1) 1
uniformly g teaux differentiable norm (1) 1
uniformly gover-capteaux differentiable norm (1) 1
uniformly smooth real banach spaces (1) 1
weak-convergence (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Applicable Analysis, ISSN 0003-6811, 01/2008, Volume 87, Issue 1, pp. 117 - 129
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.